# SDR CA070312010

- Difficulty date: March 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,870 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Cotter Pin
- Condition: Misinstalled
- Location: Fuel Control
- Component: Fuel Control, Honeywell
- Component part number: 324475523
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT FROM 21000 FEET, THE RT POWER LEVER WAS PULLED BACK BUT THE ENGINE DID NOT RESPOND TO THE COMMAND. ENGINE WAS THEN SHUTDOWN TO PREVENT OVERTORQUING.   ON INSPECTION OF FCU LINKAGES, MECHANICS FOUND THE COTTER PIN GOING THROUGH INPUT SHAFT AFT OF MAX STOP ARM HAD ONLY ONE LEG BENT OVER.  OTHER LEG, IN CERTAIN POSITIONS WOULD HANG UP ON MIN STOP SCREW, PREVENTING FCU ARM FROM RETURNING TO IDLE.  COTTER PIN WAS PROPERLY SECURED AND AIRCRAFT WAS TEST FLOWN WITH NO FURTHER INCIDENTS. (TC NR 20070312010)
